# SDR 7AHR201406302507

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 160-200 RT OTBD PRESSURE WEB SHOWS EVIDENCE OF CORROSION.  REMOVED CORROSION AND FOUND TO OUT OF LIMITS IAW SRM 51-10-03 & 53-01. UPON REMOVAL OF GIRT BAR FITTINGS, BOTH MOUNT BRACKETS WERE VISIBLY CORRODED OUT OF LIMITS.  ORDERED AND INSTALLED, PN 3936190-1 & 2 FITTINGS AT R-1 DOOR IAW SRM 51-30-1.  CUT OUT DAMAGED AREA OF PRESSURE WEB AND INSTALLED REPAIR IAW SRM 51-01, FIG 4,  51=20=0 & 51-30-2.
